# SDR UALA2010082303085

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 55,715 hours, 8,018 cycles
- Engine: Pwa PW4090
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 870955
- Condition: Faulty
- Location: Mask Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASS O2 AT 34CDEF INOPERATIVE.  DOOR RELEASE MECHANISM PROBLEM.    REPLACED LATCH.
